MathSciNet Relay Station
MathSciNet bibliographic data
MR1867203 18E30 (18D10)
May, J. P. The additivity of traces in triangulated categories. Adv. Math. 163 (2001), no. 1, 34–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement